Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Have throat cancer, loss of voice. Tried ayurvedic treatment. Have heart problem

Hi Doctor My father is around 63 years old he is suffering from throat cancer and he has lost 50% of his voice initially around 3 years ago we had got this diagnosed in kidwai and they had suggested us for surgery but because of his heart problem we were unable to proceed with the surgery also after that we are trying all sorts for ayurvedic medicines and doctor but nothing seems to be working... please help
Asked On : Mon, 11 Mar 2013
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Oncologist, Radiation 's  Response
I do not know what sort of throat cancer it was and what was the stage, but if patent is medically unfit then for surgery then chemotherapy radiotherapy may be the choice depending on the pathology, subsite and stage of disease. Anyway, you should consult your treating doctors immediately, more the time you lose more the disease will be advanced. Take care of your father.
Answered: Wed, 13 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor